# SDR AUS20021174

- Difficulty date: September 10, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Warning System
- Condition: Faulty
- Location: Tcas
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) TRAFFIC COLLISION AVOIDANCE SYSTEM (TCAS) SYSTEM FAULTY.
